# SDR SWAA2022030338507

- Difficulty date: March 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT OF PYLON FIXED T/E PANEL VERTICAL SEAL RETAINER IS CRACKED. / REMOVED & REPLACED RIGHT WING FIXED T/E PANEL VERTICAL SEAL RETAINER AFT OF PYLON IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0 PARA 4 & FIGS 3; 7 AND 8 56790U 21MAR19
